# SDR 06FDEA03416

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO WEB, BETWEEN FRAMES 38 - 38.1 AT STR 43 LT CORRODED FWD AND AFT   CORNERS.  REMOVED AND REINSTALLED DUCT AFTER WEB REPAIR IAW A300-600 AMM 36-12-00-4.  REMOVED CORROSION AND FOUND A 4" CRACK IN WEB IAW NTM 51-10-08.  REMOVED AND REPLACED WEB IAW SRM 51-40-21.
